# SDR CALA2022032300745

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311123620091
- Condition: Cracked
- Location: Fr16lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 16 LH DOOR STOP #7, IB UPPER HOLE HAS CRACK INDICATION IN INT ERCOSTAL LAYER @ 6 OCLOCK DIRECTION PER HAECO LCQ NON ROUTINE 92 98347/30347 GENERATED BY V892444 REMOVED AND REPLACED DISCREPANT INTERCOSTAL AT L/H FR16 STOP #7 IAW R531-13118 AND A320 SRM 51-42-11-001 CODE AD NO FURTHER ACTI ON REQUIRED PER MECH V061616 INSP N078570
